# SDR IXXA20241102074

- Difficulty date: October 31, 2024
- Submitted: November 3, 2024
- Operation: Air carrier
- Aircraft: N753CX
- Make and model: Boeing 757-2Y0
- Aircraft serial: 26152
- Aircraft time: 68,513 hours, 25,716 cycles
- System (JASC): 3350 · Emergency Lighting
- Part: Bulb
- Condition: Inoperative
- Location: Zone 200
- Stage of operation: IN
- How discovered: C
- Nature of condition: L
- Precautionary procedure: K

## Discrepancy

1 EACH EMERGENCY EXTERNAL ILLUM LIGHT @4R DOOR INOPERATIVE. 1 EACH EXTERNAL EMERGENCY BULB AT 4R DOOR POSITION REMOVED AND REPLACED. OPERATIONAL CHECK GOOD PER BOEING 757 AIRCRAFT MAINTENANCE MANUAL 33-51-06.
